Couldn't find what you looking for?

TRY OUR SEARCH!

i have sle lupus im just wondering if tanning injections will cause problems with my lupus or my medication

Loading...

I am presuming you are referring to Melanotan.  So I will discuss what is known about that.

First, you are absolutely right about avoiding actual sun exposure.  Ultraviolet light exposure can cause severe flares of systemic lupus erythematosus.

So looking at the medical literature about the safety of Melanotan, the news are not good.  There are reports on Medline (an online database of medical literature) of Melanotan-associated increase in moles and even Melanotan-associated melanoma.  So, unfortunately, this is not a safe method of tanning, even though it does avoid sun exposure.

Disclaimer: Dr. Emily Altman and Advanced Skin Wisdom provides the content on this website solely for informational and educational purposes. Information provided on this website should not be considered medical advice and is not a substitute for consultation with a qualified medical professional. Communications to or from Dr. Altman and Advanced Skin Wisdom and any person will not be considered to establish a patient/doctor relationship.
Reply

Loading...